# SDR GLBA20090223F

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE SKIN OF FUSELAGE WAS FOUND CRACKED AROUND TWO RIVETS ONE ON EACH SIDE OF STRINGER ONE AT F.S. 150.60.   MAINTENANCE REMOVED CRACKS BY .750” DIAMETER CUT OUTS. FABRICATED FILLERS FOR LT AND RT SIDE. FABRICATED EXTERNAL PATCH.
